MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA APPLICATOR SINGLE 850NM 100MW; LAMP, INFRARED, THERAPEUTIC HEATING

DJO LLC. CHATTANOOGA APPLICATOR SINGLE 850NM 100MW; LAMP, INFRARED, THERAPEUTIC HEATING
Model Number 27840
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the "output was too high, requires calibration." there was no reported patient harm.No further information is currently available.

Brand Name
CHATTANOOGA APPLICATOR SINGLE 850NM 100MW
Common Device Name
LAMP, INFRARED, THERAPEUTIC HEATING
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key9964811
Report Number3012446970-2020-00016
Device Sequence Number14138324
Product Code ILY
UDI-Device Identifier00888912293990
UDI-Public00888912293990
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1